# SDR SWAA2022070109054

- Difficulty date: May 18, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D17101100S
- Part serial: 18198
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK M1668 LT POSITION AT PASSENGER CABIN (1 EA) 2022-265591 / [01] REMOVED EMERGENCY EXIT LIGHT BATTERY PACK ASSY IAW AMM 33-51-06-960-805 STEP 4.A. THRU 4.E.(2);4.E.(4) D717-02-001 P/N: D171-01-100SWA S/N:18198;[02] REPLACED EMERGENCY LIGHT BATTERY PACK M1668 LT POSITION AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] CORRECTED STEP 1 AND 2. REPLACED EMERGENCY LIGHT BATTERY PACK M1668 LT POSITION AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
